RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 188, Number 10  


Measure-valued almost periodic functions and almost periodic selections of multivalued maps
L. I. Danilov
3
The fundamental principle for invariant subspaces of analytic functions. III
I. F. Krasichkov-Ternovskii
25
Periodic wavelets
A. P. Petukhov
69
Estimates of the best approximations of periodic functions by trigonometric polynomials in terms of averaged differences and the multidimensional Jackson's theorem
N. N. Pustovoitov
95
Products in categories of fractions and universal inversion of homomorphisms
S. N. Tronin
109
Approximately finite-dimensional $C^*$-algebras with projective Hilbert modules, their Bratteli diagrams, and $K_0$-groups
A. Ya. Helemskii
131
Quotient spaces modulo tori ad transitive actions of Lie groups. II
A. N. Shchetinin
149
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019